my meds cause hair loss. i have gotten myself some extensions, & will consider a wig if needed. i tried to come off the meds but just got too sick, so i find other ways to deal with the hair loss. it can be very upsetting.
hi seranenity you say it's your meds are causing your hair loss, i don,t know what they are but if you havn't already, i would consider talking to your doctor about weather there are any alternatives and get them to investigate if these meds are causing other side effects. all the best
I think poor blood flow and hormonal lack of balance in CFS/ME makes hair weaker and thinner and hence causes bigger hair loss.
I have no solution but I can suggest things to avoid making the hair even weaker than they already are:
how often she shampoo?
if she can she should shampoo just a week with a very very little amount of shampoo
the other days she can just use conditioned or water alone
she should just distribute the shampoo slowly on the hair surface without moving the hair, folding them or forming a mass of hair above the head
she shouldn't scratch the cute, she shouldn't even shampoo the cute just the hair
she should use cold water to rinse and rise just a little
she should never comb her hair while they're wet, not even touch them
she should never rub them dry with a towel, just pat gently
you can buy her a strenghtening mask to use twice a month
As I said this doesn't solve the symptoms, but remove those things that makes weak follicles even weaker
just wanted to say that I have had a lot of hair loss over the last couple of yrs, too......the texture of my hair has also changed and I now have dandruff which I never had problems with before.......so far nothing has helped, either.......have tried most of the suggestions here, but I think it is at least in part hormonal for me.....since getting sick, many of my hormone levels have bottomed out & replacing them caused a lot of issues so for now I am just leaving them too low
though the hair loss may seem trivial compared to many of the other issues with ME, it is definitely one of the things that really gets me down
I've had very bad hair loss and my son had multiple bald patches 2 years ago, corresponding with worsening of symptoms.
Zinc deficieny is the usual cause, and also biotin deficiency. These relate to gut problems. Biotin is made by the good bacteria, not from food - that's why we don't have enough of it. Zinc is poorly absorbed fom an inflamed gut, and when the immune system is working overtime, the need for it increases drastically.
If you read up on zinc I think you'll find it could potentially explain the other symptoms your daughter has. Its effects on the body are numerous and dramatic.
YOU DON'T TAKE THIS UNLESS IT IS PRESCRIBED BY A CARDIOLOGIST.
It can cause cardiac arrest.
I was given an iodine derivative for my heart condition, I was kept in hospital and observed for 2 weeks to monitor the effect, which is highly unpredictable. It can make things better or it can make things worse.
Please, remember, there are worse things than hair loss. Do not take iodine, please.
I never knew this. When I was around 20 I thought I was going to end up bald because my hair was falling out. It might have been because of stress after my parents broke up and I ended up homeless. Now my hair is pretty good although it is now turning grey, which is natural due to my age. I like to keep it short now and I think that helps a lot too.